MathSciNet Relay Station
MathSciNet bibliographic data
MR2317960 42B25 (46E30)
Abu-Shammala, Wael; Torchinsky, Alberto The atomic decomposition in $L^1({\bf R}^n)$. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2839–2843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement